DOCUMENTA MATHEMATICA, Vol. 6 (2001), 343-384

Michael Anshelevich

Partition-Dependent Stochastic Measures and q-Deformed Cumulants

On a $q$-deformed Fock space, we define multiple $q$-LÚvy processes. Using the partition-dependent stochastic measures derived from such processes, we define partition-dependent cumulants for their joint distributions, and express these in terms of the cumulant functional using the number of restricted crossings of P. Biane. In the single variable case, this allows us to define a $q$-convolution for a large class of probability measures. We make some comments on the It˘ table in this context, and investigate the $q$-Brownian motion and the $q$-Poisson process in more detail.

2000 Mathematics Subject Classification: Primary 46L53; Secondary 05A18, 47D, 60E, 81S05

Keywords and Phrases:

--> This manuscript contains graphics,
--> hence the dvi files will be incomplete.
Full text: dvi.gz 79 k, dvi 208 k, ps.gz 415 k, pdf 388 k.